# SDR DALA2025062404730

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N586DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12177
- Aircraft time: 2,607 hours, 698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5086, CENTER CEILING EMERGENCY LIGHT AT ROW 22 AND 35 INOP. CORRECTIVE ACTION: RECONNECTED WIRING TO EMERGENCY LTS IN CENTER CIELING PANELS ROWS 22 & 35. OPS CKS OK. (LP 7060326)
